MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, the autopulse platform sn (b)(4) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) upon powering on when there is no weight on the platform.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported a complaint that "the autopulse platform sn (b)(4) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) upon powering on when there is no weight on the platform" was confirmed during the functional testing.The root cause of the ua07 was due to failed load cell(s), likely attributed to the age of the platform, failed component(s), or mishandling such as a drop.The autopulse platform was manufactured in 2011 and is 11 years old, well past the expected serviceable life of 5 years.Upon visual inspection, unrelated to the reported complaint, observed a hole on the load plate cover that affected the watertight seal, and one of the head restraints on the top cover was missing.The head restraint wire could have been cut to free the patient from the platform, or the user could have been lifting the platform by holding the head restraints.Missing head restraints do not render the autopulse platform non-functional.The root cause of the observed physical damages is likely attributed to user mishandling.The load plate cover and top cover need to be replaced to address the observed physical damages.The archive data indicated several ua07 on the reported event date, thus, confirming the customer's reported complaint.The autopulse platform failed functional testing due to ua07 displayed upon powering on and failed load cell characterization test due to failed load cell(s), thus, confirming the customer's reported complaint.The load cell(s) needs to be replaced to address the ua07.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15692627
Report Number3010617000-2022-01901
Device Sequence Number7385152
Product Code DRM
UDI-Device Identifier00849111000598
UDI-Public00849111000598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown